Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Child having reaction from prevnar 13 vaccination, blisters on skin, given moxikind cv forte and montek lc

my child has reactions from prevener 13 vaccination , child has skin reactions in the form of specilist gave Moxikind cv forte as anti bacterial and pediatrician has given Montek Lc. so far we have used moxikid cv but we are yet to use montek. but yet the rashes/blister have increased so far...wht to do
Asked On : Sat, 2 Jun 2012
Answers:  1 Views:  175
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Hi, thank you for choosing HCM,
It looks like a reaction to the vaccine, start with Montek Lc immediately.It will reduce the inflammation effectively. Complete the course of Moxikind as you have already started it.
Thank you
Answered: Sat, 2 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor